Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Knee pain, dry cartilage between knee bones. Taking vestige glucosamine. Correct medication?

I am asking on behalf of my mother. She have knee pain problem and the reason for this is that the cartilage between the knee bones is almost dried up. So I just wanted to know is their any kind of medicine for regenerating the cartilage between knee bones. I went through one herbal product from myvesige company called Vestige Glucosamine which helps in regenerating the cartilage between knee bones. Please confirm me if this is good and reliable product or if any other better product is available in market.
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  560
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thanks for using healthcare magic for posting your query.
Knee pains cause of arthritis with degeneration of the cartilage in the knee joint is a very common condition and unfortunately very painful one too. It restricts your mobility a lot and also impairs your activities of daily living. Coming to the treatment part, the first concern should be to reduce the weight. Less the weight the knees have to handle, less the pain. There are a couple of exercises which your physiotherapist more than happy to help you with which will strengthen your musculature around the knee and reduce the pain. Coming to the drugs, glucosamines are good drugs and have made their way into allopathy since many years. They try to improve the condition of the cartilage and thereby reduce the pain. Knee replacement is the last option but recently the procedure has become safe and is becoming more and more popular. But then financial concerns are there as the procedure and the prosthesis are very costly.
Hope I ma able to solve your concerns.
Thanks. Hope your mother gets well soon.
Answered: Tue, 25 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor